2019 ICD-10-CM Diagnosis Code T39.394A

Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], undetermined, initial encounter

    2016 2017 2018 2019 Billable/Specific Code
  • T39.394A is a billable/specific ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
  • Short description: Poisoning by oth nonsteroid anti-inflam drugs, undet, init
  • The 2019 edition of ICD-10-CM T39.394A became effective on October 1, 2018.
  • This is the American ICD-10-CM version of T39.394A - other international versions of ICD-10 T39.394A may differ.
The following code(s) above T39.394A contain annotation back-references
Annotation Back-References
In this context, annotation back-references refer to codes that contain:
  • Applicable To annotations, or
  • Code Also annotations, or
  • Code First annotations, or
  • Excludes1 annotations, or
  • Excludes2 annotations, or
  • Includes annotations, or
  • Note annotations, or
  • Use Additional annotations
that may be applicable to T39.394A:
  • S00-T88
    2019 ICD-10-CM Range S00-T88

    Injury, poisoning and certain other consequences of external causes

    Note
    • Use secondary code(s) from Chapter 20, External causes of morbidity, to indicate cause of injury. Codes within the T section that include the external cause do not require an additional external cause code
    Type 1 Excludes
    Use Additional
    • code to identify any retained foreign body, if applicable (Z18.-)
    Injury, poisoning and certain other consequences of external causes
  • T36-T50
    2019 ICD-10-CM Range T36-T50

    Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances

    Code First
    • , for adverse effects, the nature of the adverse effect, such as:
    • adverse effect NOS (T88.7)
    • aspirin gastritis (K29.-)
    • blood disorders (D56-D76)
    • contact dermatitis (L23-L25)
    • dermatitis due to substances taken internally (L27.-)
    • nephropathy (N14.0-N14.2)
    Includes
    • adverse effect of correct substance properly administered
    • poisoning by overdose of substance
    • poisoning by wrong substance given or taken in error
    • underdosing by (inadvertently) (deliberately) taking less substance than prescribed or instructed
    Note
    • The drug giving rise to the adverse effect should be identified by use of codes from categories T36-T50 with fifth or sixth character 5.
    Type 1 Excludes
    • toxic reaction to local anesthesia in pregnancy (O29.3-)
    Type 2 Excludes
    • abuse and dependence of psychoactive substances (F10-F19)
    • abuse of non-dependence-producing substances (F55.-)
    • drug reaction and poisoning affecting newborn (P00-P96)
    • pathological drug intoxication (inebriation) (F10-F19)
    Use Additional
    • code(s) to specify:
    • manifestations of poisoning
    • underdosing or failure in dosage during medical and surgical care (Y63.6, Y63.8-Y63.9)
    • underdosing of medication regimen (Z91.12-, Z91.13-)
    Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances
ICD-10-CM T39.394A is grouped within Diagnostic Related Group(s) (MS-DRG v36.0):
  • 917 Poisoning and toxic effects of drugs with mcc
  • 918 Poisoning and toxic effects of drugs without mcc

Convert T39.394A to ICD-9-CM

Code History
  • 2016 (effective 10/1/2015): New code (first year of non-draft ICD-10-CM)
  • 2017 (effective 10/1/2016): No change
  • 2018 (effective 10/1/2017): No change
  • 2019 (effective 10/1/2018): No change
ICD-10-CM Codes Adjacent To T39.394A
T39.391S …… sequela
T39.392 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], intentional self-harm
T39.392A …… initial encounter
T39.392D …… subsequent encounter
T39.392S …… sequela
T39.393 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], assault
T39.393A …… initial encounter
T39.393D …… subsequent encounter
T39.393S …… sequela
T39.394 Poisoning by other nonsteroidal anti-inflammatory drugs [NSAID], undetermined
T39.394A …… initial encounter
T39.394D …… subsequent encounter
T39.394S …… sequela
T39.395 Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID]
T39.395A …… initial encounter
T39.395D …… subsequent encounter
T39.395S …… sequela
T39.396 Underdosing of other nonsteroidal anti-inflammatory drugs [NSAID]
T39.396A …… initial encounter
T39.396D …… subsequent encounter
T39.396S …… sequela

Reimbursement claims with a date of service on or after October 1, 2015 require the use of ICD-10-CM codes.